# SDR 96ZZZX4877

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N232S
- Make and model: Israel 1125
- Aircraft serial: 032
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C552
- Condition: Screen Loose
- Location: Fuel Boost
- Part time: 3,961 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FUEL BOOST PUMPS FOR 2,000 HOUR JET PUMP INSPECTION.  FOUND INLET SCREEN ON BOOST PUMP COMING APART.  LOOSE INLET SCREEN WIRES COULD ENTER INLET OF BOOST PUMP.  IAI, P/N V25W652003-503.  HAVE SEEN THIS PROBLEM ON ANOTHER ASTRA.  OPPOSITE BOOST PUMP INLET SCREEN IS STARTING TO FALL APART ALSO.
